MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INFINITY PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INFINITY PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number PROPINF
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "(b)(4) fw: infinity prophecy talus.The talus pins are consistently high (too proximal) when using the prophecy guides.The surgeon ends up with a smaller footprint than expected for the talus implant, and they've frequently had a tighter fit than expected due to the smaller footprint.".
 
Event or Problem Description
As reported: "(b)(4): infinity prophecy talus.The talus pins are consistently high (too proximal) when using the prophecy guides.The surgeon ends up with a smaller footprint than expected for the talus implant, and they've frequently had a tighter fit than expected due to the smaller footprint.".
 
Additional Manufacturer Narrative
Please note corrections to d4 (catalog #, lot #, and gtin).The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.The prophecy team was made aware of the allegation and conducted an internal review into their processes for these patient specific guides.According to their review, "the ct scan was processed within normal, acceptable ranges.No errors were identified during the segmentation procedure.The alignment guides were designed within normal, acceptable ranges.No abnormalities in the internal process were found.The engineering drawings and quality documents were processed within normal, acceptable ranges.No abnormalities in the internal process were found.The preference to resect an extra 1 mm on the talus requested by surgeon and rep was included in the system.It was not possible to identify what caused the prophecy talus guide pin placement mentioned in the complaint¿s email.A potential root cause may be a discrepancy in user expectations vs standard guide design or user error during surgery." more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
PROPHECY INFINITY PATIENT SPECIFIC GUIDES
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20951838
Report Number3010667733-2024-01067
Device Sequence Number15372414
Product Code HSN
UDI-Device Identifier00889797057134
UDI-Public00889797057134
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2025
Device Catalogue NumberPROPINF
Device Lot Number1797023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown